# SDR IPXA10M59923

- Difficulty date: May 5, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 68,643 hours, 13,238 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C CRACK FOUND AS MARKED AT UPPER SKIN WEB OF LT WING OB LE COMPT STA. XOS 643-648.  FABRICATED & INSTALLED REPAIR REF SRM 57-40-02, FIG 203, REPAIR 9.
